# SDR DL73E952016

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Le Skin
- Part number: 657378715
- Condition: Dented
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, VERTICAL STABILIZER L/E WAS FOUND DENTED BEYOND LIMITS.  REPAIRS ACCOMPLISHED PER SRM 55-30-6.
